# SDR USAA2011090900025

- Difficulty date: August 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - RIGHT ELEVATOR HINGE FITTING NR 6 HAS EXCESSIVE PLAY AT THE BEARING MOUNTING LOCATION, LOCATED BETWEEN HORIZONTAL STABILIZER STATION 466 AND 569, RIB 11-13.  REPLACED RIGHT ELEVATOR HINGE FITTING NR 6 LOCATED BETWEEN HORIZONTAL STABILIZER STATION 466 AND 569, RIB 11-13 IAW A319 AMM 55-16-42.
